Has anyone ever heard of Nexium giving people headaches? I take it for my stomach and I’ve read online that a possible side effect are headaches. Has anyone had these? What kind of headache is it? I’ve been considering changing medication for the GURD or even trying Aloe Vera juice (I’ve heard it works) to help out with not needing a daily med.

On the 4th I had headache hangover; you know that four-day bender feeling you get when you go to sleep with an ice pick in your head? I had that Wednesday morning and I ended going into work late. Tolerating the day was difficult. I even ended the evening with another headache. Fun stuff!

I talked to another person who is taking Topamax. She isn’t tolerating it well. The tingling extremities are extremely bothersome for her and she is getting aphasia like I was. I was on 200mg/day and I think she’s only at 50mg/day. From what I read 200mg is a high dose for migraine treatment and is more equated to seizure treatment. We started at 25mg which helped for a month or more, then 50, 100, 150 and then 200. 200 seemed to do the trick for almost a year. I stopped taking it because of the side effects including it triggering a form of tunnel vision that I’ve had since I was very little. That was the most irritating side effect.

The sun is out today for a little bit; hopefully that will help my mood out! I don’t mind cloud cover but I need some reminder we don’t have cold dead hearts. 🙂 🙂

Categories: Headaches

Artin

I'm a 20-something full time geek, part time student and photographer with a life partner, dog, house, and the two cars. I also have an ice pick in my left temple every day.

2 Comments

Jessica · January 8, 2006 at 12:33 PM

Pretty much any med we take will give us either tummy aches or headaches. It’s the nature of the beast. I take aciphex and I never noticed migraines from it per se, but I might not be a good judge of that, since my migraine stays with me 24/7. :/ I hope you’ll feel better soon. Take care of yourself.

Jessica · January 8, 2006 at 12:59 PM

PS. I found a site that might help you with your questions regarding how to deal with work: http://www.cicoach.com/

ErinM · January 8, 2006 at 1:54 PM

I’m on Topamax as well. I’ve been taking it for 2 mos. – 100mg (50 in the AM and 50 in the PM). I THINK it might be working… but I have so much going on that I think that the stress is triggering break through migraine attacks. But my low-level day to day CDH-type stuff has almost gone away completely. I had some nasty side effects for the first 4-6 weeks including severe reduction in appetite, tingling, drowsiness, etc. Now, the only lingering SE’s I’ve noticed are lethargy during the day and depression/irritation (which, again, is compounded by the normal stress that I have).

Oh, look at that! I hijacked your comments 🙂

If you’d like to discuss this further, shoot me an e-mail at erinmfritz@yahoo.com. Take care!

Leave a Reply

Avatar placeholder

Your email address will not be published. Required fields are marked *